# SDR GTIA040630

- Difficulty date: June 25, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N815NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 931 - ORD - LEAD F/A OBSERVED A BURNING SMELL FROM FORWARD GALLEY COFFEE MAKER.  THE LIGHT THEN WENT OUT CAPTAIN TURNED OFF GALLEY POWER, SMELL STOPPED.  RESET C/B ON BACK OF COFFEE MAKER AND RALAMPED POWER LAMP, PERF BREWING OPS CHECK GOOD.  NO LEAKS NOTED FOUND OK TO CONT. (M)
